# SDR SWIA201642706

- Difficulty date: September 28, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 34,039 hours, 20,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1031-1037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DRAIN DOUBLER FROM BS 1031 TO 1037 BETWEEN STRINGERS 25R AND 25L HAS CORROSION.  REPLACED THE WATER DRAIN DOUBLER IAW SRM. LEAK CHECKED GOOD.
